Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Nodulocystic acne causes

Premium Questions

doctor1 MD

Acne of face not getting cured. I changed my dermatologist and the new doctor says I have Acne Nodulocystic and would take about10 months to cure. He prescribed Sotrat 20 mg for 30 days daily. My questions ...

doctor1 MD

I have cystic acne and have done everyyhing OTC i can do. I am at a loss here. I am beside myself because im 30 and have been hoping it would have gone away by now. It is located along only along my ...

doctor1 MD

Can progesterone cause acne? ...

doctor1 MD

Hi, I am XXXX. I have serious acne and acne marks on face. I want consultation for the same. the cause of acne is irregular hormones ( PCOD ). Looking forward for a useful response. ...

doctor1 MD

Sir.. my wife has skin problem.. she has some small acnes as I think all over her face.. her skin is oily. please guide us.. how to take care of that ...

Public Forum Discussions

doctor1 MD

I HV nodulocystic acne.they only come max 3-4 in nmbr.and not always as well.was adviced isotroin as even after taking azee or doxy it hasn t stopped. Isotroin20 mg is suggested. I want to kno how do I go ...

doctor1 MD

Hello Sir, I am 20 yr old, I am nodulocystic acne as per my dermatologist...He has given me ...+nicotinamide twice a day...also i use derma dew acne soap for the face....Yet i donot see any difference even after ...

doctor1 MD

note I had nodulocystic acne vulgris treated with roaccutane for 6 months couple of years back,. Please ...

doctor1 MD

patient with nodulocystic acne before starting roaccutane therapy all pretreatment lab. tests were normal except increased serum bilirubin level 1.6 mg % in this case can we start roaccutane ttt ...

doctor1 MD

I have been suffering from bacne recently and it has now spread to my entire back. I have also been having acne on face for almost 10 years now. Tried various treatments but nothing seemed to help. And now ...

doctor1 MD

hi,i am 28yr recently married woman having acne and post acne scars problem. duration - since 1 yr medication tried- deriva cms and bpo both.Bpo causes my skin to become more dark. cms helped bit ...

doctor1 MD

Dear Doctor, It is True that my face is full of Acne s, i was been suffering from more than 5 years with full of Acne s and Black spots... simply i don t even want get in any function or occasion. Now am 26 ...

doctor1 MD

the spleen be causing his acne. I may not have this right, but could the enlargement of the spleen, have ...My son has very bad acne, and the dr. Said he could have some scarring. The dermatologist put him ...

doctor1 MD

Hi, I m 38 years old and used to have very bad case of cystic acnes. I ve been taking Diana for about six months but besides treating my skin from acnes, the pills made me feel uncomforable, stomach ...

doctor1 MD

and the acne is still there. I did all natural possible things and took antiboitics as well. Can you let me know what could have caused the sudden acne and how should I cure it? ...

Mobile Questions and Answers

doctor1 MD

they are likely to be nodulocystic acne. you should clean your forehead skin often with mild soap and start a course of cap doxycycline on prescription. regards

doctor1 MD

there are multiple cause of acne, like, hormonal changes due to heat may be due to infection also due to medication side effects. or due to allergy also thank you